Abstract
The paper puts forward a nontrivial lower estimate
Originally published in Diskretnaya Matematika (2016) 28,№4, 50–57 (in Russian).
Funding source: Russian Foundation for Basic Research
Award Identifier / Grant number: 16-01-00362
Funding statement: The research of M. N. Vyalyi was carried out with the financial support of the Russian Foundation for Basic Research (grant no. 16–01–00362), A. A. Voronenko was supported by the Russian Science Foundation (grant no. 16-11-10014).
Acknowledgment
The authors are grateful to Prof. V. A. Voblyi for his interest in the work.
References
[1] Voronenko A. A., “On universal functions for the set of linear functions”, Discrete Math. Appl., 22:4 (2012), 421–425.10.1515/dma-2012-028Suche in Google Scholar
[2] Voronenko A. A., Kaftan D. V., “On the generation of false images of linear Boolean functions”, Moscow Univ. Comput. Math. Cybern., 38:4 (2014), 174–176.10.3103/S0278641914040086Suche in Google Scholar
© 2017 Walter de Gruyter GmbH, Berlin/Boston
Artikel in diesem Heft
- Frontmatter
- Functional limit theorem for a stopped random walk attaining a high level
- Asymptotics of conditional probabilities of succesful allocation of random number of particles into cells
- Lower bound for the complexity of five-valued polarized polynomials
- The minimum number of negations in circuits for systems of multi-valued functions
- Bounded prefix concatenation operation and finite bases with respect to the superposition
- On the number of maximal independent sets in complete q-ary trees
- Lower estimate for the cardinality of the domain of universal functions for the class of linear Boolean functions
- Limit theorems for the logarithm of the order of a random A-mapping
Artikel in diesem Heft
- Frontmatter
- Functional limit theorem for a stopped random walk attaining a high level
- Asymptotics of conditional probabilities of succesful allocation of random number of particles into cells
- Lower bound for the complexity of five-valued polarized polynomials
- The minimum number of negations in circuits for systems of multi-valued functions
- Bounded prefix concatenation operation and finite bases with respect to the superposition
- On the number of maximal independent sets in complete q-ary trees
- Lower estimate for the cardinality of the domain of universal functions for the class of linear Boolean functions
- Limit theorems for the logarithm of the order of a random A-mapping